# SDR AWXA9600675

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1506626
- Condition: Corroded
- Location: Apu Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7838 - DURING ROUTINE MAINTENANCE CHECK, FOUND TWO AREAS OF CORROSION ON BOTH LOWER CORNERS OF THE APU INLET DOOR OPENING IN APU CAVITY.  LOWER STRINGER OUT OF LIMITS.  REMOVED AND REPLACED STRINGER PER IAW SRM 51-40-02 AND 52-80-14.  (M)
